# SDR DALA2021120107400

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION FRAME 16 BETWEEN STR 22R AND STR 23R AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI #595430-14 REV.0 AND ER/A #595430-14 REV. ORIGINAL. (2033280)
